Thyroid Disorders Community
tingling
About This Community:

This patient support community is for discussions relating to thyroid issues, goiter, Graves disease, Hashimoto's Thyroiditis, Human Growth Hormone (HGH), hyperthyroid, hypothyroid, metabolism, parathyroid, pituitary gland, thyroiditis, and thyroid Stimulating Hormone (TSH).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

tingling

I seem to have these tingling sensations in my arms. Is this an issue for anyone else?

Does anyone know if the T3 causes this? I am on armour, and it is not yet time to have lab work.

Thanks
Related Discussions
23 Comments Post a Comment
Blank
219241_tn?1357815389
Hi peggy64, I get tingling in my arms from low calcium..yes I know it is not the standard symptom but it is one I get. If I only take 2 tablets and not take the other 2 my forearms go all tingly. How are your calcium levels?
Blank
487969_tn?1249316891
I get tingles in the arms and fingers too.  I don't know what it is.  I am on 25 mcg Levothyroxine.  My calcium was normal in April, so I don't know.  I know that people who have thyroid surgery have more of a calcium issue due to the surgery, but, without sugery, have no clue what would cause it.  Would love to know, it is bothersome, isn't it!
Blank
Avatar_f_tn
Sometimes being low in B12 may cause this, I think..
Blank
458072_tn?1291418786
Hi all, thanks for getting back with me. My b12 is fine. The last time it was checked my calcium was low normal. I do take a calcium, magnesium, and zinc supplement.

I just know this is super annoying. Its like ok, lethargic, mental sluggish, no libido, no interest in any activities, insomnia, dry eyes, brain fog to the max, bloating, insomnia, insomnia, insomnia, and now, tingling in the arms.

Is there anything else that goes along with this?
Blank
Avatar_f_tn
Tingling could be from low Vit. D or being Hypo.  I had tingling and once I started taking Vit. D it got better and went away after starting Synthroid.  
Blank
393685_tn?1325870933
I could be way off here - but you want to know what I think?

I think your body is so sleep deprived right now that you are so intune with your sensory components that everything is starting to become issues.

Honey - you need sleep and these darn doctor of yours needs to get you some help. You are wearing out - I wish I could just have the dam answer for you.

Is there anything you can do that you haven't tried?

DO you have access to anything that would relax you at all. A hot tub - massage - steam - meds - anything?

Yes not having enough Armour as we ralked about could be some of the problem. I really think it is lack of sleep though.

Blank
458072_tn?1291418786
Well, the tingling is back. It is so strange because it is only the left arm. I have no ideas or clues what this could be. ONe of a thousand issues that goes along with this disease.
Blank
393419_tn?1228450993
sorry to hear about the tingling. . .it's so frustrating isn't it,
i have a feeling that mine is back as well.
we cut my calcium & vitamin d dosages this week and i was feeling good, but today i'm having slight tingles in my hands and other places (i think)
i'm hoping they're more anxiety related than calcium.


be well!
Blank
458072_tn?1291418786
Thanks Lilypad,

you know, I have not taken my calcium for about 5 days, but you would think that would be too soon for symptoms....

So glad you mentioned that, I will add them back in and see what happens.....
Blank
534785_tn?1329595808
Along one arm...that would be neurological, I think. Does it reach your fingertips, and do you ever feel pain (almost like pinched nerve pain)?

I've gotten the tingling sensation a few times before but I think it was in both arms, I'm not on any thyroid medications, and my calcium levels were fine the last two times they were tested...I've always attributed it to heightened sensation, which can be a symptom of many diseases.

Let us know if you elucidate where these annoyances are coming from!
Blank
458072_tn?1291418786
Thanks Julie,

Elucidate....now theres a word we don't see much around here...,,, I like that. Can I use it?


doesnt reach my fingers. It is some deficiency. I found out before, but the dang trouble is I CAN"T REMEMBER!!!  

aint that hysterical...
Blank
393419_tn?1228450993
I'm still tingling. . .making me even more crazy!!

I see the doctor on Friday (blood draw Wednesday) & I am paranoid that I'm going to crash before then. . .I had had a bad attack where all of my muscles seized up. . .I don't want that to hapen again.

All of you with long-term low calcium/tingles. . .how do you deal with it?

thanks!
Blank
599954_tn?1227497585
I also have tingling. Im new to this and have no idea about it
Blank
458072_tn?1291418786
It seems to get better when I take my vit d. Vit D helps absord the calcium, so I am wondering if there might be an absorption issue going along. I have read that the body has a difficult time assimilating nutrients when thyroid disease is present.
Blank
Avatar_n_tn
I have tingling and numbness in my hands and feet since i diagnosed Hypothyroid because of autoimmunity . I feel better when my TSH level is around 1.0-1.5 . Recently also discover i am low in vitamin D (23) which is low , started taking 4000IU for last 1 month my level is now 37 (D2=12, D3=25) . I can tell you honestly i feel lot better , very less muscles pain /less joint pain , almost no tingling/very less numbness . I must vitamin D level has some connection if you guys do google will find lot of articles. Hang in there guys
Blank
519035_tn?1348279373
Hey if Stella is right that might be it. My doctors told me it was a sign from the thyroid. Mine travel down to fingers
Blank
215021_tn?1224886057
ah ha!!  Amazing - I have posted today about the very same thing! (See my post on the forum).
So do you guys reckon I should take some calcium supplements?  Or vit D?  Or both?
I would LOVE your opinion as my arms and hands are tingling and sore again tonight.  Feels almost like a kind of bruising in my fingertips too.  Very strange sensation.
Thanks
J x
Blank
519035_tn?1348279373
But I have noticed if I add on my calcium it will go away. You are probably right!
Blank
597354_tn?1227201532
Hi.  I was just complaining about that this mornnig.  Woke up with it again so my typing is bad.  both hands - sometimes feet.  I had a really bad B-12 deficiency and if you read up on that it will tell you right there that if it gets bad enough it becomes a neurological problem and tingling will occur.  My B-12 is "normal" now (that's what tey tell me) but the tingling is back this morning with a fury. Ihate it.  It also is a symptom of hypo (at least that's what I read so I wasn't sure if it was the hashi's or the B-12) until they tested my B-12 again and said after the shots it was within a normal range.  

It's irritating but it will go away sometime this morning or mid-day. Comes and goes.  Crazy.

take care and hope it gets better.
Blank
458072_tn?1291418786
Hi Ana,

Thanks for stopping and commenting. I hate that you are having the tingling thing to. I don't know why, but it is mostly on the left side, and not all the way down to my fingers. I can't figure it out.

It seems to do better when I take vit d, is the one thing I have found to help it.

My B12 is better than fantastic so that is not the cause of my tingling.

Take care and hope you are asymptomatic soon...
Blank
87651_tn?1259606003
I get the tingles and its because I have a pinched nerve in my left hand. I also have a bulging disc and htis causes this too. I only get it on the one side though!
Blank
534785_tn?1329595808
Of course you may use the word "elucidate". I was actually proud of myself for remembering that it existed and what it meant!

Have any of you looked into Vitamin B-12 deficiencies? Or even low levels of Vitamin B-12?...er, I see that you have, Peggy, but for some other people, this might be the problem. It sounds like we all need to take our vitamins (and calcium!). =) I get the tingles every now and then, mainly in my hands/fingers. Rather annoying!
Blank
458072_tn?1291418786
Hey Jules,

thanks for the input. I tell you, I just love that word, and love to throw it out to the family, and see their faces.

I have seen that calcium and vit d deficiency
b-12, and
thyroid med needs increasing

to be a factor with this symptom.  The vit d worked for a while, but I am beginning to think it is time raise the armour....

Take care........Peggy
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Thyroid Answerers
168348_tn?1379360675
Blank
ChitChatNine
649848_tn?1357751184
Blank
Barb135
FL
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia
Avatar_f_tn
Blank
goolarra
Sisters, OR
Avatar_m_tn
Blank
gimel
MI
Avatar_m_tn
Blank
flyingfool
WI